# SDR SWIA2020082151948

- Difficulty date: July 7, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING NOTED ON RT UPPER LEADING EDGE SURFACE.   BLENDED THE RT AILERON LEADING EDGE SKIN OUT OF ALLOWABBLE LIMITS IAW SRM.  REPLACED THE SKIN.
